# SDR AALA202303157304

- Difficulty date: March 2, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: D554710020000000
- Part serial: TS2452
- Condition: Unknown
- Location: Zone 300 - Stabs
- Part time: 77,122 hours, 30,855 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER INDICATION FOUND ON RUDDER SIDE PANEL LEFT HAND HONEYCOMB CORE STRUCTURE BETWEEN RIB 6 AND RIB 7 AND 4.75 INCH FROM RIB 7 AND FASTENER 27 TO 28 AND 2.88 INCH FROM THE TRAILING EDGE. MAINTENANCE REPAIRED RUDDER PER SRM SRM 55-41-13-300-024.
